# SDR FDEA201005121524

- Difficulty date: May 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP MAIN CABIN BS 480 BL 0 TO RBL 25.  CUT DAMAGE OUT  AREA 2.5" X 2", FABRICATED UPPER CHORD FROM BAC 1505-100617 DIM: 14.5" AND INSTALLED FLOORBEAM REPAIR IAW SRM 53-10-8 FIG 3, REV 102 AND SRM 51-30-2.
